Hyperidentities with permutations in invertible binary algebras

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Hyperidentities with permutations in invertible binary algebras
 
Creator Shahnazaryan, Davit
Davidov, Sergey
 
Subject Invertible algebra
Second-order formula
Hyperidentity with permutations
Isotopy
03C85
20N05
20N99
 
Description In this paper, using hyperidentities with permutations we obtained characterization invertible algebras of various types of linearity.
 
Publisher National Academy of Sciences of Armenia
 
Date 2020-12-29
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/443
 
Source Armenian Journal of Mathematics; Vol. 12 No. 12 (2020): Hyperidentities with permutations in invertible binary algebras
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/443/165
 
Rights Copyright (c) 2020 Armenian Journal of Mathematics
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library